# SDR AALA202508129736

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N998NN
- Make and model: Boeing 737823
- Aircraft serial: 31250
- Aircraft time: 25,842 hours, 11,101 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Activation Error
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD. ACCOMPLISHED MAIN LANDING GEAR OPERATIONAL TEST, PER AMM 32-32-00. MAIN GEAR MANUAL EXTENSION SYSTEM TEST-AIRPLANE ON JACKS, PER AMM 32-34-00. OPERATIONAL CHECK NORMAL NO DEFACTS NOTED AND ACCMOPLISHED WORKCARDS 08L00005010, 08L00007004 AND 08L00005013, NO FAULT FOUND.
